# SDR A6WA202201318145

- Difficulty date: January 31, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7289
- Aircraft time: 46,956 hours, 45,610 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs 364 To Fs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS 364TO FS 394  AND RBL 9 HAVE SEVERAL AREAS OF  SURFACE CORROSION. EVALUATED CORROSION ON R/H SIDEWALL SEAT TRACKS AT FS 364 TO FS 394 AT RBL 9 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM   53-21-49 REV 38.    *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED CABIN FLOOR SEAT TRACK FROM FS 364 TO FS 394 AND RBL 9, IAW CRJ200 AMM 53-01-11 REV 64. RESTORED PROTECTIVE FINISH TO  SEAT TRACK INSTALLATION PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 38, CRJ200 SRM 51-25-06 REV 38, AND CRJ200 SRM 51-25-00 REV 38. WORK COMPLETED ON AERSALE      WO #003566 CARD #20241.  CRS #4AER685B   N433AW TT:46,956:36 TC:45,610
